Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kuznetsova M. A. Asymptotic Formulae for Weight Numbers of the Sturm – Liouville Boundary Problem on a Star-shaped Graph. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2018, vol. 18, iss. 1, pp. 40-48. DOI: 10.18500/1816-9791-2018-18-1-40-48, EDN: YABQPZ

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
28.03.2019
Full text:
(downloads: 156)
Language: 
English
Heading: 
Article type: 
Article
UDC: 
517.984
EDN: 
YABQPZ

Asymptotic Formulae for Weight Numbers of the Sturm – Liouville Boundary Problem on a Star-shaped Graph

Autors: 
Kuznetsova Maria A., Saratov State University
Abstract: 

In this article the Sturm – Liouville boundary value problem on the graph Γ of a special structure is considered. The graph Γ has m edges, joined at one common vertex, and m vertices of degree 1. The boundary value problem is set by the Sturm – Liouville differential expression with real-valued potentials, the Dirichlet boundary conditions, and the standard matching conditions.This problem has a countable set of eigenvalues. We consider the so-called weight numbers, being the residues of the diagonal elements of the Weyl matrix in the eigenvalues. These elements are meromorphic functions with simple poles which can be only the eigenvalues. We note that the considered weight numbers generalize the weight numbers of Sturm – Liouville operators on a finite interval, equal to the reciprocals to the squared norms of eigenfunctions. These numbers together with the eigenvalues play a role of spectral data for unique reconstruction of operators.We obtain asymptotic formulae for the weight numbers using the contour integration, and in the case of the asymptotically close eigenvalues the formulae are got for the sums. The formulae can be used for the analysis of inverse spectral problems on the graphs.

References: 
  1. Yang C.-F., Huang Z.-Y., Yang X.-P. Trace formulas for Schrödinger systems on graphs. Turkish J. Math., 2010, vol. 34, no. 2, pp. 181–196. DOI: https://doi.org/10.3906/mat-0811-7
  2. Berkolaiko G., Kuchment P. Introduction to Quantum Graphs. AMS, Providence, RI, 2013. 270 p.
  3. Pokorny Yu. V., Penkin O. M., Borovskikh A. V., Pryadiev V. L., Lazarev K. P., Shabrov S. A. Differentsial’nye uravneniia na geometricheskikh grafakh [Differential Equations on Geometrical Graphs]. Moscow, Fizmatlit, 2004. 272 p. (in Russian).
  4. Freiling G., Yurko V. A. Inverse Sturm–Liouville problems and their applications. New York, Nova Science, 2001. 305 p.
  5. Yurko V. A. On recovering Sturm–Liouville operators on graphs. Math. Notes, 2006, vol. 79, iss. 3–4, pp. 572–582. DOI: https://doi.org/10.4213/mzm2732
  6. Yurko V. A. Inverse spectral problems for differential operators on spatial networks. Russian Math. Surveys, 2016, vol. 71, no. 3, pp. 539–584. DOI: https://doi.org/10.4213/rm9709
  7. Bondarenko N. Spectral analysis for the matrix Sturm–Liouville operator on a finite interval. Tamkang J. Math., 2011, vol. 42, no. 3, pp. 305–327. DOI: https://doi.org/10.5556/j.tkjm.42.2011.305-327
  8. Pivovarchik V. Inverse problem for the Sturm–Liouville equation on a star-shaped graph. Math. Nachr., 2007, vol. 280, no. 1314, pp. 1595–1619. DOI: https://doi.org/10.1002/mana.200410567
  9. Möller M., Pivovarchik V. Spectral theory of operator pencils, Hermite–Biehler functions, and their applications. Cham, Birkhäuser, 2015. 412 p. DOI: https://doi.org/10.1007/978-3-319-17070-1
  10. Hardy G. H., Littlewood J. E., Polya G. Inequalities. London, Cambridge University Press, 1934. 456 p.
Received: 
15.10.2017
Accepted: 
18.02.2018
Published: 
28.03.2018
Short text (in English):
(downloads: 64)